Facebook Pixel

medication problem ???

By December 16, 2013 - 3:05pm
Rate This

So I went to the doctor on Friday took a urine exam and it came out that I had a lot of blood in my urine .. the doctor prescribed me cephalexin its my third day on my fifth pill .. since this morning every time I go per I see a bit of blood .. I get my period on the 21 maybe the pill made it come early ?? Should I be scared plz help???

Add a Comment2 Comments


Hello anonym102,

Since your physician prescribed Cephalexin, which is an antibiotic, he must have suspected that the blood in your urine was caused by a urinary tract infection. Cephalexin will not cause any changes in your menstrual cycle.

Are you having your period now? If so, that will explain seeing a bit of blood when you urinate. If not, give your doctor a call and tell him what you are experiencing.


December 16, 2013 - 6:03pm

I also forgot to say that my period does change days.

December 16, 2013 - 4:47pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Blood in Urine

Get Email Updates

Blood in Urine Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!